# SDR DALA20181106487

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,397 hours, 22,177 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Displaced
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5651, L/P 4581510) FWD LAV 02 MASK DROPPED. STOWED FWD LAV O2 MASKS & RESET DOOR . OXYGEN GEN IS IN UN USED CONDITION. PER AMM 35-21. OK TO CONTINUE.
